Non-compact lamination convex hulls
Annales de l'I.H.P. Analyse non linéaire, Tome 20 (2003) no. 3, pp. 391-403.
@article{AIHPC_2003__20_3_391_0,
     author = {Kol\'a\v{r}, Jan},
     title = {Non-compact lamination convex hulls},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {391--403},
     publisher = {Elsevier},
     volume = {20},
     number = {3},
     year = {2003},
     doi = {10.1016/S0294-1449(02)00007-0},
     zbl = {1038.26008},
     mrnumber = {1972868},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/S0294-1449(02)00007-0/}
}
TY  - JOUR
AU  - Kolář, Jan
TI  - Non-compact lamination convex hulls
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2003
DA  - 2003///
SP  - 391
EP  - 403
VL  - 20
IS  - 3
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/S0294-1449(02)00007-0/
UR  - https://zbmath.org/?q=an%3A1038.26008
UR  - https://www.ams.org/mathscinet-getitem?mr=1972868
UR  - https://doi.org/10.1016/S0294-1449(02)00007-0
DO  - 10.1016/S0294-1449(02)00007-0
LA  - en
ID  - AIHPC_2003__20_3_391_0
ER  - 
Kolář, Jan. Non-compact lamination convex hulls. Annales de l'I.H.P. Analyse non linéaire, Tome 20 (2003) no. 3, pp. 391-403. doi : 10.1016/S0294-1449(02)00007-0. http://archive.numdam.org/articles/10.1016/S0294-1449(02)00007-0/

[1] Aumann R.J., Hart S., Bi-convexity and bi-martingales, Israel J. Math. 54 (1986) 159-180. | MR 852476 | Zbl 0607.52001

[2] B. Kirchheim, Geometry and rigidity of microstructures, Habilitation thesis, Universität Leipzig, 2001. | Zbl 01794210

[3] B. Kirchheim, Private communication.

[4] Müller S., Šverák V., Attainment results for the two-well problem by convex integration, in: Jost J. (Ed.), Geometric Analysis and the Calculus of Variations, International Press, Cambridge, MA, 1996, pp. 239-251. | MR 1449410 | Zbl 0930.35038

[5] Šverák V., New examples of quasiconvex functions, Arch. Rat. Mech. Anal. 119 (1992) 293-300. | MR 1179688 | Zbl 0823.26009

[6] K. Zhang, On the stability of quasiconvex hulls, Preprint Max-Plank Inst. for Mathematics in the Sciences, Leipzig, 33/1998.

Cité par Sources :